Abstract and Applied Analysis
Volume 2005 (2005), Issue 1, Pages 33-43

A three-point boundary value problem with an integral condition for a third-order partial differential equation

C. Latrous and A. Memou

Laboratoire Equations Differentielles, Département de Mathematiques, Université Mentouri Constantine, Constantine 25000, Algeria

Received 9 February 2004

Copyright © 2005 C. Latrous and A. Memou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove the existence and uniqueness of a strong solution for a linear third-order equation with integral boundary conditions. The proof uses energy inequalities and the density of the range of the operator generated.